# SDR AALA202409099364

- Difficulty date: August 2, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 36,065 hours, 15,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5710U16
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOOR STRUCTURE SUPPORT LOCATED NEAR LEFT HAND FORWARD GALLEY MOUNT AT STA 990, LBL 31. REPLACED SUPPORT PER AARD 51-00-05-1.
